# SDR CALA2013100791781

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 58,859 hours, 16,347 cycles
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Circuit Breaker
- Condition: Damaged
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER AT HOT BATTERY BUS DC BATTERY BUS LOC H1 MISSING HALF OF CIRCUIT BREAKER.  REPLACED LT ENG BTL1 CIRCUIT BREAKER IAW WDM 26-21-11 & SQUIB TESTED GOOD.
